| Model Number |
4K SYNERGYID CAMERA HEAD, AUTOCLAVABLE |
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that a patient was burned after an ar-3210-0033 camera head was placed on the patient after a laparoscopic procedure on (b)(6) 2022.The light cord and scope were disconnected, then the camera was placed on the patients skin, that resulted in a burn.No additional information was provided.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint was not confirmed from the device evaluation.The evaluation did not reveal any issue relevant to the reported event.